MathSciNet Relay Station
MathSciNet bibliographic data
MR2452150 (2009h:39005) 39A11 (39A10)
Agarwal, R. P.; Elsayed, E. M. Periodicity and stability of solutions of higher order rational difference equation. Adv. Stud. Contemp. Math. (Kyungshang) 17 (2008), no. 2, 181–201.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement